# SDR AALA2018061989014

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 54,599 hours, 24,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R2 DOOR EMERGENCY EXIT SIGN COVER WAS BROKEN.  REPLACED THE SIGN COVER.  OK FOR SERVICE IAW AMM 33-51-11.
